# SDR SWAA2017011311152

- Difficulty date: January 11, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 44,880 hours, 26,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hanger Assy
- Part number: 65C16820
- Condition: Loose
- Location: L1  Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER AFT GIRT BAR HANGER RIVETS ARE LOOSE.  SECURED GIRT BAR HANGER IAW AMM.
